BibTeX record journals/nla/Mavriplis01

download as .bib file

@article{DBLP:journals/nla/Mavriplis01,
  author       = {Dimitri J. Mavriplis},
  title        = {Multigrid approaches to non-linear diffusion problems on unstructured
                  meshes},
  journal      = {Numer. Linear Algebra Appl.},
  volume       = {8},
  number       = {8},
  pages        = {499--512},
  year         = {2001},
  url          = {https://doi.org/10.1002/nla.262},
  doi          = {10.1002/NLA.262},
  timestamp    = {Mon, 11 May 2020 22:57:58 +0200},
  biburl       = {https://dblp.org/rec/journals/nla/Mavriplis01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}